# SDR MWEA97324

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5711 · Wing Spar
- Part: Aux Spar
- Condition: Improper Repair
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RT WING AUX SPAR INSPECT DOES NOT C/W SB57148.  MAINT C/W SB57-148.
